# SDR FDEA201807301854

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,598 hours, 18,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984222
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO BAY THRUST BRACKET, BETWEEN FRAMES 26 AND 27, -Y1959 TO -Y2462.  REMOVED & REPLACED THRUST BRACKET IAW SRM 51-40-21 AND 51-42-11 AND DWG 53781941, ISSUE D.
